Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 409804, 16 pages
http://dx.doi.org/10.1155/2010/409804
Research Article

Approach Merotopological Spaces and their Completion

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 24 July 2009; Accepted 13 April 2010

Academic Editor: Richard Wilson

Copyright © 2010 Mona Khare and Surabhi Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Herrlich, “Topological structures,” in Topological Structures (Proc. Sympos. in Honour of Johannes de Groot (1914–1972), Amsterdam, 1973), vol. 52 of Mathematical Centre Tracts, pp. 59–122, Mathematica Centrum, Amsterdam, The Netherlands, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. A. Naimpally and B. D. Warrack, Proximity Spaces, Cambridge Tracts in Mathematics and Mathematical Physics, no. 59, Cambridge University Press, London, UK, 1970. View at MathSciNet
  3. Z. Yang, “A new proof on embedding the category of proximity spaces into the category of nearness spaces,” Fundamenta Informaticae, vol. 88, no. 1-2, pp. 207–223, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Á. Császár, “m-contiguities. I,” Acta Mathematica Hungarica, vol. 71, no. 3, pp. 241–262, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. M. Ivanova and A. A. Ivanov, “Contiguity spaces and bicompact extensions of topological spaces,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 23, pp. 613–634, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Khare and R. Singh, “Complete ξ-grills and (L,n)-merotopies,” Fuzzy Sets and Systems, vol. 159, no. 5, pp. 620–628, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Khare and R. Singh, “L-contiguities and their order structure,” Fuzzy Sets and Systems, vol. 158, no. 4, pp. 399–408, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Khare and R. Singh, “L-guilds and binary L-merotopies,” Novi Sad Journal of Mathematics, vol. 36, no. 2, pp. 57–64, 2006. View at Google Scholar · View at MathSciNet
  9. Y. C. Kim and K. C. Min, “L-fuzzy preproximities and L-fuzzy topologies,” Information Sciences, vol. 173, no. 1–3, pp. 93–113, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Srivastava and M. Khare, “A note on classical and fuzzy f-proximities,” Fuzzy Sets and Systems, vol. 68, no. 2, pp. 239–241, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Srivastava and M. Khare, “Fuzzy f-proximities,” Fuzzy Sets and Systems, vol. 59, no. 2, pp. 197–203, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Srivastava and M. Khare, “Fuzzy grills, fuzzy ultrafilters and counterexamples,” Simon Stevin, vol. 67, pp. 65–75, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Srivastava and M. Khare, “On lattices of fuzzy basic proximities,” Indian Journal of Mathematics, vol. 34, no. 3, pp. 233–245, 1992. View at Google Scholar · View at MathSciNet
  14. R. Lowen, Approach Spaces: The Missing Link in the Topology-Uniformity-Metric Triad, Oxford Mathematical Monographs, Oxford University Press, New York, NY, USA, 1997. View at MathSciNet
  15. R. Lowen and K. Robeys, “Compactifications of products of metric spaces and their relations to Čech-Stone and Smirnov compactifications,” Topology and Its Applications, vol. 55, no. 2, pp. 163–183, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Lowen and M. Sioen, “A unified functional look at completion in MET, UNIF and AP,” Applied Categorical Structures, vol. 8, no. 3, pp. 447–461, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Lowen, M. Sioen, and D. Vaughan, “Completing quasi-metric spaces—an alternative approach,” Houston Journal of Mathematics, vol. 29, no. 1, pp. 113–136, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Lowen and D. Vaughan, “A non-quasi-metric completion for quasi-metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 30, pp. 145–163, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Lowen and Y. J. Lee, “Approach theory in merotopic, Cauchy and convergence spaces. I,” Acta Mathematica Hungarica, vol. 83, no. 3, pp. 189–207, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  20. H. L. Bentley and H. Herrlich, “Merotopological spaces,” Applied Categorical Structures, vol. 12, no. 2, pp. 155–180, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Khare and S. Tiwari, “Completion of approach nearness spaces,” submitted.
  22. J. Adámek, H. Herrlich, and G. E. Strecker, Abstract and Concrete Categories, Pure and Applied Mathematics, Wiley-InterScience, New York, NY, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  23. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. W. Mislove, and D. S. Scott, A Compendium of Continuous Lattices, Springer, Berlin, Germany, 1980. View at MathSciNet
  24. M. Khare and S. Tiwari, “Grill determined L-approach merotopological spaces,” Fundamenta Informaticae, vol. 99, no. 1, pp. 1–12, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. B. Banaschewski, “Extensions of topological spaces,” Canadian Mathematical Bulletin, vol. 7, pp. 1–28, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. B. Smyth, “Quasi-uniformities: reconciling domains with metric spaces,” in Mathematical Foundations of Programming Language Semantics (New Orleans, LA, 1987), vol. 298 of Lecture Notes in Computer Science, pp. 236–253, Springer, Berlin, Germany, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H.-P. A. Künzi, “Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology,” in Handbook of the History of General Topology, C. E. Hull and R. Lowen, Eds., vol. 3, pp. 853–968, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. Vakarelov, “Proximity approach to connection-based mereology: a representation theorem,” in Proceedings of the Seminar of the Group of Logics (MIM UW '01), 2001.
  29. L. Latecki and F. Prokop, “Semi-proximity continuous functions in digital images,” Pattern Recognition Letters, vol. 16, no. 11, pp. 1175–1187, 1995. View at Publisher · View at Google Scholar · View at Scopus
  30. Z. Pawlak and J. Peters, Jak blisko (how near), Systemy Wspomagania Decyzji I, 2007.